# SDR ASAA2023092445308

- Difficulty date: September 24, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 33,523 hours, 10,459 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF CA AN FO FLIGHT DIRECTOR WENT OFF. DID RESET THEM GOT CA FO BACK AND THEN REALIZED FO COMPAS ROSE WAS MISSING. MAP MFD CLEARED ON LANDING ON FO SIDE. GROUNDED - YES. AIR TURNBACK - PERFORMED ADIRU BIT PROCEDURE REF AMM 34-31-00. NO FAULT NOTED FO'S COMPASS DISPLAY NORMAL. SEAMC NOTIFIED.
